# SDR COMA0560591

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 23,468 hours, 20,753 cycles
- System (JASC): 2440 · External Power System
- Part: Controller
- Part number: 820464
- Part serial: 593
- Condition: Malfunctioned
- Location: Adg
- Part time: 23,469 hours, 20,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5822 - ADG DEPLOYED AFTER TAKEOFF.  RESTOWED ADG AND REPLACED ADG CONTROLLER.
